# SDR AALA201812199023

- Difficulty date: December 18, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 50,513 hours, 5,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR ASSIST BOTTLE WAS AT LIMITS. MAINTENANCE REPLACED DOOR ASSIST BOTTLE PER MM 52-11-22 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
